Skip to Main content Skip to Navigation


...
hal-01435744v1  Journal articles
Pierre CardaliaguetClaude Le BrisPanagiotis Souganidis. Perturbation problems in homogenization of hamilton-jacobi equations
Journal de Mathématiques Pures et Appliquées, Elsevier, In press, 117, pp.221-262. ⟨10.1016/j.matpur.2018.03.005⟩
hal-02404309v1  Journal articles
Albert CohenWolfgang DahmenRon DevoreJalal FadiliOlga Mula et al.  Optimal reduced model algorithms for data-based state estimation
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2020, ⟨10.1137/19M1255185⟩
...
hal-01658855v1  Conference papers
Kévin DegrauxGabriel PeyréJalal M. FadiliLaurent Jacques. Sparse Support Recovery with Non-smooth Loss Functions
Advances in Neural Information Processing Systems (NIPS), Nov 2015, Barcelone, Spain
hal-01421265v1  Journal articles
Charles DossalVincent DuvalClarice Poon. Sampling the Fourier transform along radial lines
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2017, 55 (6), ⟨10.1137/16M1108807⟩
...
hal-01242931v1  Journal articles
Maria Isabel Garcia de SoriaPablo MaynarStéphane MischlerClément MouhotThomas Rey et al.  Towards an H-theorem for granular gases
Journal of Statistical Mechanics: Theory and Experiment, IOP Publishing, 2015, 2015, ⟨10.1088/1742-5468/2015/11/P11009⟩
...
inria-00586882v2  Journal articles
Evans HarrellAntoine HenrotJimmy Lamboley. On the local minimizers of the Mahler volume
Journal of Convex Analysis, Heldermann, 2015, 22 (3), pp.809-825
...
hal-02538469v2  Journal articles
Tomasz KomorowskiStefano OllaMarielle Simon. Hydrodynamic limit for a chain with thermal and mechanical boundary forces
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2021, 26, ⟨10.1214/21-EJP581⟩
hal-00723669v1  Conference papers
Claude Le BrisYvon MadayGabriel Turinici. Towards efficient numerical approaches for quantum control
Quantum Control: mathematical and numerical challenges, Oct 2002, Montreal, Canada. pp.127-142
...
hal-00684372v1  Conference papers
Pierre Louis LionsBenoît PerthamePanagiotis E. Souganidis. Stochastic averaging lemmas for kinetic equations
Stochastic averaging lemmas for kinetic equations, Jan 2012, Palaiseau, France. 17pp
...
hal-00960332v2  Journal articles
Pierre Louis LionsBenoît PerthamePanagiotis E. Souganidis. Scalar conservation laws with rough (stochastic) fluxes; the spatially dependent case
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2014, 2 (4), pp.517-538. ⟨10.1007/s40072-014-0038-2⟩
...
hal-00859393v1  Journal articles
Pierre Louis LionsBenoît PerthamePanagiotis Souganidis. Scalar conservation laws with rough (stochastic) fluxes
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2013, 1 (4), pp.664-686. ⟨10.1007/s40072-013-0021-3⟩
...
hal-01491197v1  Journal articles
Karim LouniciKatia MezianiGabriel Peyré. Adaptive sup-norm estimation of the Wigner function in noisy quantum homodyne tomography
Annals of Statistics, Institute of Mathematical Statistics, 2018, 46 (3), pp.1318-1351. ⟨10.1214/17-AOS1586⟩
...
hal-00626266v3  Journal articles
Stefano OllaMakiko Sasada. Macroscopic energy diffusion for a chain of anharmonic oscillators
Probability Theory and Related Fields, Springer Verlag, 2012, 157 (3-4), pp.721-775. ⟨10.1007/s00440-012-0469-5⟩